... and am wondering if this is still normal?
If you took laxatives for a significant amount of time, it can have effects down the road with bowel movements. My bowel habits, both as a child and as someone who took laxatives regularly for a while, have caused me to have incredible constipation issues all throughout my life. I saw a gastroenterologist that told me our bowels tend to become "lazy" when we do things like trying to hold it in (as I did as a child due to shame), or if laxatives were taken for a long period of time. This has turned in to IBS for me, and has gotten to the point of me having to take medicatiosn to stay regular, despite drinking lots of water and eating plenty of fiber. So yes, unfortunately, this can be normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 1 answer
Posted 17 Nov 2012 • 4 answers
Posted 29 Mar 2017 • 1 answer
Posted 9 Jul 2017 • 0 answers
Posted 2 days 10 hours ago • 1 answer